# SDR WRLA20091101280

- Difficulty date: November 1, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5711 · Wing Spar
- Part: Former
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FORMER (P/N:ARB1164-5) CRACKED ABOUT .75 INCH LEFT WING FRONT SPAR LWR CHORD XOS 993 QTY = 1.  REPAIRED THE CRACK FORMER IAW MD11 SRM 57-00-00 REV 41.
